MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

ICU MEDICAL, INC. PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number G1467J
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 3012307300-2025-02031.The date of that submission was 2/19/2025.B3: month and year of event have been provided; day is unknown.Device evaluation: no product has been returned for investigation.A picture was received capturing the issue experienced by the customer.Review of the photo showed that blood had exceeded the acceptance criteria on the filter-pro device, thus complaint confirmation.In-process, filter-pro devices are automatically assembled and glued from supplied components.Without a returned sample to evaluate it could not be stated with confidence whether the area was damaged, had a short fill or was not properly sealed.While the allegation was confirmed, the exact problem source for the compromised filter-pro could not be identified with any confidence.No further action will be conducted at this time.A device history record (dhr) review reported no discrepancies or non-conformance's during the manufacturing of the reported lot number.
 
Event or Problem Description
It was reported that blood leaked from the filter pro and from the gaps in the syringe when blood was drawn.There were no patient harm or adverse event reported as a result of the event.

Brand Name
PORTEX ABS PRO-VENT ARTERIAL BLOOD SAMPLING
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
ICU MEDICAL, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
10 bowman dr
keene, NH 03431
2247062300
MDR Report Key24673742
Report Number1217052-2026-00013
Device Sequence Number10215004
Product Code JKA
UDI-Device Identifier00351688060214
UDI-Public(01)00351688060214(17)270520(10)6020314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1467J
Device Lot Number6020314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown